# SDR SWAA2024081625705

- Difficulty date: August 14, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 70,067 hours, 41,681 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Plate
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG HAS EXPOSED CORROSION AT AFT UPPER ASSY AREA WHERE IT BOLTS TO UPPER STEERING PLATE.<
